# SDR AALA20100729TUL01

- Difficulty date: July 29, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 73,673 hours, 32,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STATION 1510 FRAME LOWER RIGHT SIDE AT ALIGNMENT PIN.  INSTALLED DOUBLER PER SRM 53-01.
